# SDR SWIA2019050145800

- Difficulty date: March 23, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 39,822 hours, 34,716 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 349.0 IN BETWEEN STR 25L AND STR 25R  APPROX, THERE IS EVIDENCE OF CORROSION. (C-CHECK) RO: 04/28/2019 REMOVED AND REPLACED FRAME AT FS 349.00 LOWER SECTOR IAW SRM. ALL CHECKS GOOD.
